# SDR 20010423CW018

- Difficulty date: March 20, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N171N
- Make and model: Cessna 421C
- Aircraft serial: 421C0461
- Engine: Cont GTSIO520*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Wire
- Condition: Broken
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED AND TRAVELED BEYOND STOP SWITCHES.  ONLY THING THAT WAS FOUND WAS A BROKEN WIRE WHERE THE QUADRENT SWITCHES ARE LOCATED.  MANY PARTS HAD TO BE REPLACED.  BRACKETS, PULLEYS, RODS CABLES, CHAINS, BELLCRANKS, ACTUATOR AND BOLTS.  AFTER REPAIR, OPERATION WAS NORMAL.
